# SDR ASAA2014061508238

- Difficulty date: June 15, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 65,440 hours, 42,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Part time: 65,440 hours, 42,808 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HANDLE DIFFICULT TO PUSH DOWN AND CLOSE DOOR.  ACFT GROUNDED.   ADJUSTED CONTROL RODS UPPER AND LOWER AT CONTROL ROD ONE FLAT OUT IAW AMM 52-11-00.  ADJUSTED TORQUE TUBE NUTS ONE FLAT EACH FOR UP MOVEMENT IAW AMM 52-11-0.  ADJUSTED HANDLE CONTROL PUSH ROD TO TORQUE TUBE 180 PERCENT OUTWARD IAW 52-110.  LIGHT INDICATION AGREED WITH DOOR POSITION.  ACCOMPLISHED FORWARD ENTRY DOOR TEST IAW AMM 52-11-00-755-051, ALL TESTS PASSED. OK FOR SERVICE.
